# SDR SWAA2023121222002

- Difficulty date: November 15, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 947.5 AND STRINGER 26L AFT CARGO COMPARTMENT 2023-694286<[01] REPLACED BRACKET AND FASTENERS BS 947.5 AND STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 149A8103 SHEET 7 REV A;[02] REPLACED BRACKET AND FASTENERS BS 947.5 AND STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 149A8103 SHEET 7 REV A
